MAUDE Adverse Event Report: KARL STORZ SE & CO. KG LARYNGOSCOPE HOLDER, GÖTTINGEN MODEL

KARL STORZ SE & CO. KG LARYNGOSCOPE HOLDER, GÖTTINGEN MODEL
Model Number 8575KA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
No defect description was given by the customer.Technical inspection revealed chip formation at the thread of the laryngoscope holder.According to the event description there is no information that the event caused a harm or serious injury to patient, user or third.Since the risk analysis is based to patient, user or third party harms no risk-id is applicable to the reported event.Non-serious events are monitored through the trending process (q1.5.0001.Wi002).
 
Additional Manufacturer Narrative
Device evaluation: the examination of the returned device revealed chip formation at the thread, which confirmed the customer complaint.Further tests showed that the gear wheel rubs against the worm, resulting in pitting.The detailed analysis confirmed that the complaint was due to a technical defect of the worm.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
LARYNGOSCOPE HOLDER, GÖTTINGEN MODEL
Common Device Name
LARYNGOSCOPE HOLDER, GÖTTINGEN MODEL
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key23490690
Report Number9610617-2025-02019
Device Sequence Number4758831
Product Code CCW
UDI-Device Identifier04048551210901
UDI-Public04048551210901
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8575KA
Device Catalogue Number8575KA
Device Lot NumberTL09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8575KB - LOT NUMBER WM06
Patient SexUnknown